| Model Number |
SSLP-440 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare provider reported a left side capsular contracture, baker grade iii.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contractures is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contractures, baker grades iii.
Event or Problem Description
Healthcare provider reported a left side capsular contracture baker grade iii.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to confirm as it is a medical event not related to the device.Additional observations: ¿ crease flat observed.No further actions are required as the device was implanted.